# SDR DALA2025112408544

- Difficulty date: November 23, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Condition: Excess Play
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INTERCONNECT STRUT, FWD ROD BEARING WITH PLAY AND NUT WITH RUST. CORRECTIVE ACTION: REPLACED ROD END AND NUT PER A319 CMM TASK 57-52-17-000-801-A01. (1317794)
